4 doctors weighed in:
Is it really possible to be allergic to allergy pills?
4 doctors weighed in

Dr. Thomas Shen
Internal Medicine - Allergy & Immunology
2 doctors agree
In brief: Yes
You can become allergic to any drug, including corticosteroids.

In brief: Yes
You can become allergic to any drug, including corticosteroids.
Dr. Thomas Shen
Dr. Thomas Shen
Thank
Dr. Yoram Padeh
Internal Medicine - Allergy & Immunology
In brief: Yes
Yes, it is possible to be allergic to any medication, including antihistamines and steroids.
However, sometimes the reaction is not to the medication itself, but a filler in the pill. For example, one may be allergic to the dye in a pill, but has no reactions to the same medication when it is "dye-free". Do not experiment on your own! please consult with an allergist or other expert.

In brief: Yes
Yes, it is possible to be allergic to any medication, including antihistamines and steroids.
However, sometimes the reaction is not to the medication itself, but a filler in the pill. For example, one may be allergic to the dye in a pill, but has no reactions to the same medication when it is "dye-free". Do not experiment on your own! please consult with an allergist or other expert.
Dr. Yoram Padeh
Dr. Yoram Padeh
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors